HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Convergence and Counting in Infinite Measure

Abstract : We construct negatively curved and non compact finite volume manifolds which are of divergent type without the critical gap property. We investigate the behavior of the counting function associated to their fundamental group.
Document type :
Journal articles
Complete list of metadata

Cited literature [32 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01127737
Contributor : Marc Peigné Connect in order to contact the contributor
Submitted on : Sunday, March 8, 2015 - 9:25:41 AM
Last modification on : Wednesday, April 6, 2022 - 3:48:04 PM
Long-term archiving on: : Monday, April 17, 2017 - 3:56:29 AM

File

comptage.exotic.latticeV9.pdf
Files produced by the author(s)

Identifiers

Citation

Françoise Dal'Bo-Milonet, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. Convergence and Counting in Infinite Measure. Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2017, 67 (2), pp.483-520. ⟨10.5802/aif.3089⟩. ⟨hal-01127737⟩

Share

Metrics

Record views

209

Files downloads

176